Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The existence of free metacyclic actions on homotopy spheres


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 76 (1970), 1103-1106
MSC (1970): Primary 57D65, 57E25; Secondary 20C10
DOI: https://doi.org/10.1090/S0002-9904-1970-12580-0
MathSciNet review: 0264656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Browder, Surgery on simply connected manifolds. Notes, Princeton University, Princeton, N. J., 1969.
  • 2. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 26 # 5584. MR 148075
  • 3. J. Milnor, Groups which act on S, Amer. J. Math. 79 (1957), 623-630. MR 19, 761. MR 90056
  • 4. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1968. MR 39 #969. MR 239612
  • 5. R. G. Swan, Induced representations and projective modules, Ann. of Math. (2) 71 (1960), 552-578. MR 25 #2131. MR 138688
  • 6. R. G. Swan, Periodic resolutions for finite groups, Ann. of Math. (2) 72 (1960), 267-291. MR 23 #A2205. MR 124895
  • 7. C. T. C. Wall, Surgery on non-simply connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 35 #3692. MR 212827

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 57E25, 20C10

Retrieve articles in all journals with MSC (1970): 57D65, 57E25, 20C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12580-0

American Mathematical Society